MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC SWIVEL DIRECT FLOW; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC SWIVEL DIRECT FLOW; SCALER, ULTRASONIC
Model Number UI30SD10
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
An insert was being removed from hand piece prior to subgingival debridement.It was very difficult to remove therefore, the hygienists hand slipped and was cut by the tip of the insert.

Brand Name
SWIVEL DIRECT FLOW
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
MDR Report Key8925688
Report Number1416605-2019-00017
Device Sequence Number18895506
Product Code ELC
UDI-Device Identifier10889950075613
UDI-Public(01)10889950075613(10)0319
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD10
Device Catalogue NumberUI30SD10
Device Lot Number0319
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR